Alert archive / Minnesota / Tornado Warnings in 2022

Tornado Warning 6, NWS La Crosse, WI

April 12, 2022Fillmore County, Olmsted County, Winona County, Minnesota

NWS La Crosse, WI issued this tornado warning at Apr 12, 2022, 11:23 PM CDT for Fillmore County, Olmsted County, Winona County, Minnesota. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 11:23 PM CDT (04:23 UTC)
Expired
Apr 13, 2022, 12:00 AM CDT
In force
37 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fillmore County, MN, Olmsted County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 67 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 11:36 PM CDTTSTM WND DMG3 Wsw Fremont, MNDAMAGE TO TREES, POWER LINES AND OUTBUILDINGS DOWN FROM NEAR FREMONT TO LEWISTON, MN.
Apr 12, 11:40 PM CDTTORNADO3 W Fremont, MNEF0 TORNADO DOCUMENTED SOUTH OF THE SHELTON HILL AREA IN RURAL WINONA COUNTY. MAX WIND 70 MPH. PATH APPROX 3.3 MILES.
Apr 12, 11:41 PM CDTTORNADOFremont, MNEF0 TORNADO DOCUMENTED NEAR FREMONT AND NEAR I90. DAMAGE WAS MAINLY TREES. MAX WIND 70 MPH. LENGTH 1.8 MILES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 7:54 PM CDTTornado WatchSPC4 hr
Apr 12, 10:45 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 710 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
710 m²/s²
0-3 km storm-relative helicity
827 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

765 
WFUS53 KARX 130423
TORARX
MNC045-109-169-130500-
/O.NEW.KARX.TO.W.0006.220413T0423Z-220413T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
1123 PM CDT Tue Apr 12 2022

The National Weather Service in La Crosse has issued a

* Tornado Warning for...
  Southwestern Winona County in southeastern Minnesota...
  Southeastern Olmsted County in southeastern Minnesota...
  Northern Fillmore County in southeastern Minnesota...

* Until midnight CDT.
    
* At 1123 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Fountain, or 8 miles northwest of Preston,
  moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rushford and Lewiston around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Saratoga, County Roads 6 And 33, Old Barn Campground, Isinours,
Fillmore, Highway 30 And County 74 and Utica.

This includes Interstate 90 in Minnesota between mile markers 235 and
245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4362 9209 4377 9231 4403 9191 4381 9173
TIME...MOT...LOC 0423Z 242DEG 51KT 4378 9219 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Skow
4 follow-up statements
760 
WWUS53 KARX 130430
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1130 PM CDT Tue Apr 12 2022

MNC045-109-169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-Olmsted MN-Fillmore MN-
1130 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA...SOUTHEASTERN OLMSTED AND NORTHEASTERN FILLMORE
COUNTIES...
    
At 1129 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Chatfield to Lanesboro,
moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Rushford around 1140 PM CDT.
  Lewiston around 1150 PM CDT.

Other locations impacted by these tornadic storms include Saratoga,
Arendahl, Rushford Village, Whalan, County Roads 6 And 33, Pilot
Mound and Highway 30 And County 74.

This includes Interstate 90 in Minnesota between mile markers 235 and
245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4370 9197 4381 9224 4403 9191 4381 9173
TIME...MOT...LOC 0429Z 245DEG 52KT 4382 9217 4372 9197 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Skow
606 
WWUS53 KARX 130436
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1136 PM CDT Tue Apr 12 2022

MNC109-130446-
/O.CAN.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Olmsted MN-
1136 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR SOUTHEASTERN OLMSTED COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.

LAT...LON 4375 9186 4388 9208 4403 9191 4381 9173
TIME...MOT...LOC 0436Z 240DEG 52KT 4388 9205 4377 9185 

$$

MNC045-169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-Fillmore MN-
1136 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA AND NORTHEASTERN FILLMORE COUNTIES...
    
At 1136 PM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 6 miles south of St. Charles
to near Rushford, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Rushford around 1140 PM CDT.
  Lewiston around 1150 PM CDT.

Other locations impacted by these tornadic storms include Saratoga,
Arendahl, Rushford Village, County Roads 6 And 33, Utica, Peterson
and Fremont.

This includes Interstate 90 in Minnesota between mile markers 236 and
245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4375 9186 4388 9208 4403 9191 4381 9173
TIME...MOT...LOC 0436Z 240DEG 52KT 4388 9205 4377 9185 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Skow
577 
WWUS53 KARX 130446
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1146 PM CDT Tue Apr 12 2022

MNC045-130456-
/O.CAN.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Fillmore MN-
1146 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR NORTHEASTERN FILLMORE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.

LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0446Z 242DEG 51KT 4393 9192 4382 9172 

$$

MNC169-130500-
/O.CON.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-
1146 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN WINONA COUNTY...
        
At 1146 PM CDT, tornado producing storms were located along a line
extending from near Lewiston to Rushford, moving northeast at 60 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will remain over mainly rural areas of
southwestern Winona County, including the following locations...
Utica, Fremont and County Roads 6 And 33.

This includes Interstate 90 in Minnesota between mile markers 237 and
245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0446Z 242DEG 51KT 4393 9192 4382 9172 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Skow
874 
WWUS53 KARX 130455
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1155 PM CDT Tue Apr 12 2022

MNC169-130505-
/O.EXP.KARX.TO.W.0006.000000T0000Z-220413T0500Z/
Winona MN-
1155 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR SOUTHWESTERN WINONA COUNTY WILL EXPIRE AT
MIDNIGHT CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Minnesota.

LAT...LON 4385 9194 4394 9201 4403 9191 4385 9177
TIME...MOT...LOC 0455Z 242DEG 51KT 4399 9177 4388 9157 

$$

Skow

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Apr 12, 6:11 PM CDT, 5 hours 12 minutes earlier.

Area forecast discussion, Apr 12, 6:11 PM CDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
611 PM CDT Tue Apr 12 2022

.DISCUSSION...(This evening through Tuesday)
Issued at 254 PM CDT Tue Apr 12 2022

Key Messages:

 - Gusty winds/scattered storms late this afternoon with hail
   potential

 - Severe weather risk this evening/tonight, highest west of the
   MS River

 - Strong, gusty winds likely on Thursday

Tonight: Severe Storm Risk

The main focus late this afternoon and tonight remains on severe
storm potential. Preceding the surface low, gusty S/SE winds have
developed in conjunction with strengthening low-level flow. Gusts
have locally reached 45 to 50 mph in some areas so did issue a short
wind advisory for areas west of the MS River. Additionally, showers
and storms will continue to translate northeast with a slug of
strong mid-level warm advection on the edge of the elevated
instability axis through late afternoon. With the steepening mid-
level lapse rates, any storms may produce some hail, with a few
storms likely to produce hail to 1"+.

Heading into this evening, the filling surface low will lift from
eastern NE into southern MN with its associated warm front lifting
north into the area. Despite the extensive low clouds north of
the boundary, an airmass change will occur as the boundary lifts
north with increasing dew points/temps. While a plume of elevated
instability will lift north through the afternoon/evening as lapse
rates steepen aloft, a pool of MLCAPE will spread north and east
more gradually and weaken ahead of the low/cold front this
evening/tonight.

After the initial warm advection storms, the general expectation is
for storms to develop late this afternoon closer to the triple point
in western IA/eastern NE/southwest MN spreading east through evening
and likely organizing into a linear band of storms by the time they
approach. HREF UH paintballs show clustering across western
IA/southern MN during the evening, with storms approaching the local
area by late evening (10-11 pm), weakening as they track east
into WI overnight. Scattered elevated storms also could form by
early to mid evening near the warm front in northern IA/southern
MN/northern WI as the low-level jet strengthens posing primarily a
hail threat given the strong low-level stability/capping in the
warm sector.

There remains some uncertainty in the evolution/strength of the
storms late this evening. RAP soundings show fairly stable/capped
low-levels despite the moistening/increasing MLCAPE through the
evening. The window for surface-based storms looks quite narrow,
focused right ahead of the approaching front. This is when the risk
for damaging winds or an isolated tornado would be maximized with
any bowing segments/mesovortices, especially across far
southwestern counties where HREF/RAP fields show SBCAPE/MLCAPE
maximized over 1000 J/kg. Some severe weather risk could persist
into western WI, although buoyancy will be on the decline
overnight as storms move into this area. Despite the impressive
low-level shear, the low-level thermodynamic profiles and late
evening/overnight timing decreases confidence in the overall
threat, especially with eastward extent, but it will be an evening
to keep on eye on trends as storms begin to develop, given the
rapid airmass change as warm, moist air advects north.

Wednesday/Wednesday Night

Upper level closed low over the Northern Plains States lifts slowly
northeast into northern Minnesota Wednesday into Thursday. Several
pieces of energy rotate around the closed upper level low into the
Upper Mississippi River valley. Main surface front passes across the
forecast area early Wednesday morning. This will push the deeper
moisture transport/east of the forecast area during the day
Wednesday. However...with pieces of energy rotating around the upper
closed low...showers and potentially a few thunderstorms will linger
mainly along and east of the Mississippi River Wednesday afternoon.
Cooler temperatures will advect in behind the surface front and
allow for temperatures to remain nearly steady or fall into the
middle 40s to lower 50s by middle of Wednesday afternoon.

Thursday

Focus turns to the windy conditions across the forecast area
Thursday. Combination of pressure gradient tightening and winds
aloft mixing down to the surface will produce windy conditions
across the forecast area. Both of the NAM/GFS Bufkit soundings show
45 to 50 knots at the top of the mixed layer. Expect wind gusts to
be 40 to 50 miles per hour. Along with the windy
conditions...rain/snow showers will develop Thursday afternoon and
mainly over the northern half of the forecast area.

Friday through Tuesday

Main forecast concerns Friday through Tuesday are precipitation
chances Sunday into Monday. Upper level closed low/trough slowly
pulls east of the Upper Mississippi River valley and another
shortwave trough will track into the Northern Plains States this
weekend. The 12.12z deterministic GFS/ECMWF show some differences on
the strength with the shortwave trough. This will have impacts on
timing of precipitation chances. Depending on temperatures Sunday
into Monday...light snow will continue to be possible across much of
the forecast area. The deterministic models continue to show cooler
airmass filtering in with the shortwave trough and into early next
week. The 12.12z GFS/ECMWF indicate 925mb temperatures around 0
degrees celsius to minus 4 degrees celsius through the forecast
period. Temperatures will remain well below normal...with highs
mainly in the 40s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 611 PM CDT Tue Apr 12 2022

The next round of convection is quickly developing over northern
Iowa and is expected to expand northeast into the area this
evening. Current expectations are that thunderstorms will be
possible at both sites from mid-evening through about midnight or
so with MVFR/IFR conditions. Behind the storms, lingering
showers/rain for awhile overnight with what should be VFR ceilings
before the ceilings go back down to MVFR late tonight as the
showers/rain come to an end. The winds will be gusty out of the
southeast this evening coming around to the south/southwest
overnight before going west once the front goes through early
Wednesday morning.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...DTJ/JM
AVIATION...04
Hazardous weather outlook, Apr 12, 3:26 AM CDT, 19 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
326 AM CDT Tue Apr 12 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-131230-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
326 AM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this evening and early
tonight, mainly across northeast Iowa and southeast Minnesota.
Hail and damaging winds would be the main threats along with a
narrow window of opportunity for a few tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong west to southwest winds develop on Thursday with gusts of
40 to 50 mph possible. Scattered snow showers are possible north
of Interstate 90 that, when combined with the strong winds, may
lead to brief visibility reductions.

.SPOTTER INFORMATION STATEMENT...

Severe weather reports may be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

KDS

In the hours before

Local storm report, Apr 12, 10:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             TAOPI                   43.56N 92.64W
04/12/2022  E1.00 INCH       MOWER              MN   BROADCAST MEDIA

1032 PM     HAIL             WYKOFF                  43.71N 92.27W
04/12/2022  E0.25 INCH       FILLMORE           MN   BROADCAST MEDIA

&&

SHEA
Local storm report, Apr 12, 11:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1100 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     1 SW TAOPI              43.55N 92.65W
04/12/2022                   MOWER              MN   LAW ENFORCEMENT

            ROOF DAMAGE TO RESIDENCE JUST SOUTHWEST OF TOWN. POSSIBLE
            TORNADO.

&&

SHEA
Local storm report, Apr 12, 11:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND DMG     TAOPI                   43.56N 92.64W
04/12/2022                   MOWER              MN   911 CALL CENTER

            ANOTHER REPORT OF HOME DAMAGE IN TOWN

1105 PM     TSTM WND GST     CHARLES CITY            43.07N 92.68W
04/12/2022  E60 MPH          FLOYD              IA   FIRE DEPT/RESCUE

            AT FIRE STATION

&&

SHEA
Local storm report, Apr 12, 11:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1112 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     2 SW SPRING VALLEY      43.67N 92.42W
04/12/2022  E60 MPH          FILLMORE           MN   TRAINED SPOTTER

&&

SHEA
Local storm report, Apr 12, 11:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1114 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND DMG     1 SW SPRING VALLEY      43.68N 92.40W
04/12/2022                   FILLMORE           MN   TRAINED SPOTTER

            POWER POLES BLOWN DOWN

&&

SHEA
Local storm report, Apr 12, 11:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     3 E CHARLES CITY        43.07N 92.62W
04/12/2022  M64 MPH          FLOYD              IA   AWOS

            AWOS STATION KCCY CHARLES CITY AIRPORT.

&&

JAR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:56 PM CDTSevere Thunderstorm WarningARXFillmore, Mower49 min
Apr 12, 10:18 PM CDTSevere Thunderstorm WarningARXMower42 min
Apr 12, 10:30 PM CDTSevere Thunderstorm WarningARXFillmore, Mower, Olmsted60 min
Apr 12, 10:37 PM CDTTornado WarningARXFillmore, Mower23 min
Apr 12, 11:02 PM CDTTornado WarningARXFillmore, Mower28 min
Apr 12, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatARXFillmore, Houston, Olmsted, Winona41 min
Apr 12, 11:27 PM CDTTornado WarningARXFillmore17 min
Apr 12, 11:43 PM CDTSevere Thunderstorm WarningARXFillmore, Houston, Winona47 min
Apr 12, 11:51 PM CDTSevere Thunderstorm WarningARXHouston39 min
Apr 13, 2:02 AM CDTRiver Flood WarningARXOlmsted, Winona7 hr
Apr 13, 2:30 PM CDTWind AdvisoryARXDodge, Fillmore, Houston, Mower, Olmsted, Wabasha and 1 more29 hr

Nearby

Tornado Warnings in Minnesota, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.